MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE II PRO BALLOON DILATATION CATHETER; Catheters, transluminal coronary angioplasty, percutaneous

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE II PRO BALLOON DILATATION CATHETER; Catheters, transluminal coronary angioplasty, percutaneous
Catalog Number 225-123-5UU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a sapphire balloon was being used to treat mildly calcified, mildly tortuous, 70% stenosed left main artery (lm).After inflation within an existing 2.5mm 2024 unspecified stent, contrast stain was observed.It was reported that there were patient complications (perforation/vessel damage) treated lesion information: mildly calcified, mildly tortuous, 70% stenosed, lm no returned device and no case image/cd were provided for analysis.

Brand Name
SAPPHIRE II PRO BALLOON DILATATION CATHETER
Common Device Name
Catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-9
CH   518039
MDR Report Key25145529
Report Number3003775186-2026-00233
Device Sequence Number18823901
Product Code LOX
UDI-Device Identifier06934955942242
UDI-Public(01)06934955942242(11)251031(17)271031(10)4298942510
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180921
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number225-123-5UU
Device Lot Number4298942510
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown